# SDR AALA2020052099002

- Difficulty date: May 18, 2020
- Submitted: May 20, 2020
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 66,585 hours, 29,897 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator Valve
- Part number: 6774E010000
- Part serial: 00928
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Part time: 51,335 hours, 28,462 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. ECAM MESSAGE AIR ENGINE 2 BLEED ABNORMAL PRESSURE CAME & WENT 3 OR MORE TIMES AT FL 330, CABIN WAS FLUCTUATING & CLIMBING 300-400 FEET PER MINUTE STARTED EARLY DECENT. REMOVED AND REPLACED # 2 ENGINE PRESSURE REGULATING VALVE PER AMM 36-11-52.
